# SDR UPS06246027

- Difficulty date: January 12, 2006
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- Aircraft time: 53,564 hours, 34,429 cycles
- Engine: Rroyce TAY65154
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK SI REF. NRC 100662 FLOORBEAM TOP CHORD CORROSION WAS REMOVED BS 344 AND FOUND OUTSIDE LIMITS OF SRM . REPLACE TOP CHORD SECTION RBL 80 - LBL 66 . REF SRM 53-10-8 FIG 7     FLOORBEAM TOP CHORD REMOVED IAW SRM 51-30-02.  NEW TOP CHORD FABRICATED IAW SRM 53-10-08.  TOP CHORD SECTION INSTALLED IAW SRM 53-10-08 AND 5 1-30-02. AREA REPROTECTED IAW SRM 51-10-02
